| Model Number |
MMT-751NAL |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
It was reported that the insulin pump buttons were not working anymore.The customer blood glucose level was 224 mg/dl.The customer reported that the up arrow button was not working.The customer also reported that the time was advancing.The customer was advice to discontinue use of the insulin pump and revert to backup plan per.The device will be returned for analysis.
Additional Manufacturer Narrative
No button error alarm noted during testing.Device had unresponsive esc and act buttons due to unlocked j2 or lcd keypad connector.